Skip to Main content Skip to Navigation
Journal articles

A Cartesian closed category of event structures with quotients

Abstract : We introduce a new class of morphisms for event structures. The category obtained is cartesian closed, and a natural notion of quotient event structure is defined within it. We study in particular the topological space of maximal configurations of quotient event structures. We introduce the compression of event structures as an example of quotient: the compression of an event structure E is a minimal event structure with the same space of maximal configurations as E.
Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download
Contributor : Samy Abbes Connect in order to contact the contributor
Submitted on : Thursday, March 20, 2014 - 8:39:21 AM
Last modification on : Saturday, November 20, 2021 - 3:49:35 AM
Long-term archiving on: : Friday, June 20, 2014 - 10:45:52 AM


Publisher files allowed on an open archive




Samy Abbes. A Cartesian closed category of event structures with quotients. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2006, Vol. 8, pp.249--272. ⟨10.46298/dmtcs.374⟩. ⟨hal-00961117⟩



Record views


Files downloads